The isomorphic properties of the Orlicz function spacesLM (0, ∞) are investigated. Especially we treat the question, whether theLp-spaces are the only symmetric function spaces on (0, ∞), which are isomorphic to a symmetric function space on (0, 1). For the class of slowly varying Orlicz functions we answer this in the affirmative, and we also prove some results concerning the general case, which indicate, that it might be true there also.
Function Space Orlicz Space Orlicz Function Unit Vector Basis Disjoint Support
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
This is a preview of subscription content, log in to check access
C. Bessaga and A. Pelczyński,On bases and absolute convergence of series in Banach spaces, Studia Math.17 (1958), 151–164.MATHMathSciNetGoogle Scholar
J. Bretagnolle and D. Dacunha-Castelle,Applications de l’étude de certaines formes linéaires aléatoires au plongement d’espaces de Banach dans des espaces Lp, Ann. École Normale Supérieure2 (1969), 437–480.MATHMathSciNetGoogle Scholar
I. Kadec and A. Pelczyński,Bases, lacunary sequences and complemented subspaces in the spaces Lp, Studia Math.21 (1962), 161–176.MATHMathSciNetGoogle Scholar